# SDR SWAA2024070500856

- Difficulty date: June 12, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL TOP SKIN @ LBL 24.75 STA 951 MKD DOT<[01] INSTALLED NEW FLOOR SUPPORT INTERCOSTAL AT STA 951 LBL 24.75 REF B 737-800-SRM 51-40-02-0G-0;[02] CORRECTION STEP 1 DWN # 147A650;[03] REMOVED AND REPLACED NEW INTERCOSTAL PART NO. 147A5660U3 AT AFT CABIN WET AREA STA. 947.5 TO 967 LBL 24.75 REF. SRM 51-40-02-0G-0 AND DWG 147A5650;[04] STEPS 1-3 INCORRECT REFERENCES.  CORRECTION TO STEPS 1-3: REMOVED DAMAGED BEYOND LIMITS INTERCOASTAL; AND INSTALLED NEW INTERCOASTAL P/N 147A5660U3 AT AFT CABIN WET AREA LBL 24.75 STA 951. REFERENCES: SRM 53-70-51-1A-1 ; SRM 51-40-02-0G-0 AND BOEING DWG# 147A5650 SHEET 55.;[05] VERIFIED STEP 4.
